File Download

There are no files associated with this item.

  Links for fulltext
     (May Require Subscription)
Supplementary

Article: Improved exponential estimates for neutral systems

TitleImproved exponential estimates for neutral systems
Authors
KeywordsExponential estimates
Linear matrix inequalities
Neutral time-delay systems
Uncertain systems
Issue Date2009
PublisherChinese Automatic Control Society. The Journal's web site is located at http://www.wiley.com/bw/journal.asp?ref=1561-8625
Citation
Asian Journal Of Control, 2009, v. 11 n. 3, p. 261-270 How to Cite?
AbstractImproved exponential estimates and a new sufficient condition for the exponential stability of neutral type time-delay systems are established in terms of linear matrix inequalities (LMIs). A new Lyapunov-Krasovskii functional candidate with appropriately constructed exponential terms is introduced to prove the exponential stability and to reduce the conservatism. For the uncertain case, a corresponding condition for the robust exponential stability is also given. It is shown by numerical examples that the proposed conditions are less conservative than existing results. © 2009 John Wiley and Sons Asia Pte Ltd and Chinese Automatic Control Society.
Persistent Identifierhttp://hdl.handle.net/10722/59116
ISSN
2015 Impact Factor: 1.407
2015 SCImago Journal Rankings: 0.862
ISI Accession Number ID
References

 

DC FieldValueLanguage
dc.contributor.authorShu, Zen_HK
dc.contributor.authorLam, Jen_HK
dc.contributor.authorXu, Sen_HK
dc.date.accessioned2010-05-31T03:43:09Z-
dc.date.available2010-05-31T03:43:09Z-
dc.date.issued2009en_HK
dc.identifier.citationAsian Journal Of Control, 2009, v. 11 n. 3, p. 261-270en_HK
dc.identifier.issn1561-8625en_HK
dc.identifier.urihttp://hdl.handle.net/10722/59116-
dc.description.abstractImproved exponential estimates and a new sufficient condition for the exponential stability of neutral type time-delay systems are established in terms of linear matrix inequalities (LMIs). A new Lyapunov-Krasovskii functional candidate with appropriately constructed exponential terms is introduced to prove the exponential stability and to reduce the conservatism. For the uncertain case, a corresponding condition for the robust exponential stability is also given. It is shown by numerical examples that the proposed conditions are less conservative than existing results. © 2009 John Wiley and Sons Asia Pte Ltd and Chinese Automatic Control Society.en_HK
dc.languageengen_HK
dc.publisherChinese Automatic Control Society. The Journal's web site is located at http://www.wiley.com/bw/journal.asp?ref=1561-8625en_HK
dc.relation.ispartofAsian Journal of Controlen_HK
dc.subjectExponential estimatesen_HK
dc.subjectLinear matrix inequalitiesen_HK
dc.subjectNeutral time-delay systemsen_HK
dc.subjectUncertain systemsen_HK
dc.titleImproved exponential estimates for neutral systemsen_HK
dc.typeArticleen_HK
dc.identifier.openurlhttp://library.hku.hk:4550/resserv?sid=HKU:IR&issn=1561-8625&volume=11&issue=3&spage=261&epage=270&date=2009&atitle=Improved+exponential+estimates+for+neutral+systemsen_HK
dc.identifier.emailLam, J:james.lam@hku.hken_HK
dc.identifier.authorityLam, J=rp00133en_HK
dc.description.naturelink_to_subscribed_fulltext-
dc.identifier.doi10.1002/asjc.102en_HK
dc.identifier.scopuseid_2-s2.0-72449210963en_HK
dc.identifier.hkuros164257en_HK
dc.relation.referenceshttp://www.scopus.com/mlt/select.url?eid=2-s2.0-72449210963&selection=ref&src=s&origin=recordpageen_HK
dc.identifier.volume11en_HK
dc.identifier.issue3en_HK
dc.identifier.spage261en_HK
dc.identifier.epage270en_HK
dc.identifier.isiWOS:000266335900002-
dc.publisher.placeTaiwanen_HK
dc.identifier.scopusauthoridShu, Z=25652150400en_HK
dc.identifier.scopusauthoridLam, J=7201973414en_HK
dc.identifier.scopusauthoridXu, S=7404438591en_HK

Export via OAI-PMH Interface in XML Formats


OR


Export to Other Non-XML Formats